# SDR ASAA0852448

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,263 hours, 985 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON POWERING UP COLD PLANE ACFT PRESSURIZATION SYSTEM INDICATED AUTO FAIL & ALTN MODE.  WHEN TRANSFERRING FROM APU TO GROUND PWR AUTO FAIL & ALTN MODE FLASH ON AND GO OUT.  COMPLIED WITH FIM 21 31 TASK 801.  NO FAULTS FOUND.  AIRCRAFT OK FOR SERVICE.
